MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92507
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp reported to bfarm/nca: "the patient came to our emergency department on (b)(6) 2023 after referral by a resident colleague.She reported persistent left hip pain for several months after primary implantation of a hip-tep left side in 2012.No fall event known, exact period of the fracture could not be determined.Anyhow, a ct scan dated (b)(6) 2022 was available, here the femoral stem was still intact.After some time for reflection, the patient finally decided to have the damaged prosthetic component changed." doi: (b)(6) 2012.Dor: (b)(6) 2023.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicates that there was a surgical delay in the revision for about +45 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device found the femoral stem fractured at the distal portion of the stem's body.No other defects were observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured:(b)(4) 2) date of manufacture: 20-july-2011 3) any anomalies or deviations identified in dhr: none 4) expiry date: june 2016 5) ifu reference: w90942 rev d device history review: a manufacturing record evaluation was performed for the finished device [3l92507 / 5101955] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
CORAIL2 STD SIZE 8
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17105954
Report Number1818910-2023-12036
Device Sequence Number2834210
Product Code LZO
UDI-Device Identifier10603295168737
UDI-Public10603295168737
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92507
Device Catalogue Number3L92507
Device Lot Number5101955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/14/2023
07/25/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/20/2023
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; HIP BALL BIOLOX 32 +1 12/14; PINN MAR NEUT 32IDX52OD; PINNACLE SECTOR II CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale